# SDR 2008UALA02458

- Difficulty date: April 25, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 32,816 hours, 12,503 cycles
- Engine: Iae V2522A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Failed
- Location: Ecam
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT SYS 2 FAULT DISPLAYED ON UPPER ECAM SCREEN. FOUND FAILURE OF SFCC-2. 22CV. REPLACED SFCC-2. 22CV, OPS TESTED NORMAL.
